Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1995, Volume 222, Pages 222–245 (Mi znsl4316)  

Estimates of the Bergman kernel for some pseudoconvex domains

N. A. Shirokov

Saint-Petersburg State Electrotechnical University

Abstract: Denote by $K_\Omega(z,\zeta)$ the Bergman kernel of a pseudoconvex domain $\Omega$. For some classes of domains $\Omega$, a relationship is found between the rate of increase of $K_\Omega(z,z)$ as $z$ tends to $\partial\Omega$, and a purely geometric property of $\Omega$. Bibliography: 5 titles.

Full text: PDF file (786 kB)

English version:
Journal of Mathematical Sciences (New York), 1997, 87:5, 3925–3940

Bibliographic databases:

UDC: 539.12
Received: 16.09.1994

Citation: N. A. Shirokov, “Estimates of the Bergman kernel for some pseudoconvex domains”, Investigations on linear operators and function theory. Part 23, Zap. Nauchn. Sem. POMI, 222, POMI, St. Petersburg, 1995, 222–245; J. Math. Sci. (New York), 87:5 (1997), 3925–3940

Citation in format AMSBIB
\Bibitem{Shi95}
\by N.~A.~Shirokov
\paper Estimates of the Bergman kernel for some pseudoconvex domains
\inbook Investigations on linear operators and function theory. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 1995
\vol 222
\pages 222--245
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360000}
\zmath{https://zbmath.org/?q=an:0909.32006|0885.32022}
\transl
\jour J. Math. Sci. (New York)
\yr 1997
\vol 87
\issue 5
\pages 3925--3940
\crossref{https://doi.org/10.1007/BF02355832}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4316
  • http://mi.mathnet.ru/eng/znsl/v222/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:97
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021